MAUDE Adverse Event Report: LIVANOVA CANADA CORP. MITROFLOW AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP. MITROFLOW AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number DLA
Medical Device Problem Code Gradient Increase (1270)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Dyspnea (1816)
Date of Event 10/13/2016
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was notified on (b)(6) 2016 that a patient with mitroflow valve (dla19, s/n (b)(4) presented to the emergency room with worsening shortness of breath and orthopnea, upon examination it was found that the patient had severe aortic stenosis with a peak gradient of 71mmhg.A new perceval valve was implanted size small and post procedure showed no perivalvular leaks or central leaks and showed a peak gradient of 14mmhg and mean of 4mmhg.
 
Additional Manufacturer Narrative
The following were changed: device available for evaluation?-no.(b)(4).

Brand Name
MITROFLOW AORTIC PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc
MDR Report Key6091437
Report Number3004478276-2016-00139
Device Sequence Number1666176
Product Code DYE
UDI-Device Identifier00896208000153
UDI-Public(01)00896208000153(240)DLA19(17)170630
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P060038/S017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/30/2017
Device Model NumberDLA
Device Catalogue NumberDLA19
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/13/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/09/2016
Supplement Report FDA Received Date04/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight81